# SDR AUS20011107

- Difficulty date: October 12, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: 122005317
- Condition: Cracked
- Location: Wing, Control Su
- Part time: 4,387 cycles
- Component: Wing, Control Su
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INBOARD AILERON BRACKET BROKEN INTO TWO PIECES.
